# SDR DHLA2008745600

- Difficulty date: October 8, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT AT BS 660 BETWEEN S-28R AND S-28L SHEAR TIE WITH CORROSION.  REPAIRED FUSELAGE SHEAR TIE AT SKIN ATTACHMENT BS 660 BETWEEN S28L AND S28R IAW SRM 53-10-4 FIG 15.
